Taxonomic notes on the paper wasps of the genus Ropalidia in the Indian subcontinent (Hymenoptera: Vespidae)
Article first published online: 21 DEC 2007
Volume 10, Issue 4, pages 373–393, December 2007
How to Cite
KOJIMA, J.-i., LAMBERT, K., NGUYEN, L. T. P. and SAITO, F. (2007), Taxonomic notes on the paper wasps of the genus Ropalidia in the Indian subcontinent (Hymenoptera: Vespidae). Entomological Science, 10: 373–393. doi: 10.1111/j.1479-8298.2007.00237.x
- Issue published online: 21 DEC 2007
- Article first published online: 21 DEC 2007
- Received 25 March 2006; accepted 23 July 2007.
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!